# SDR AALA201705099008

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 16,316 hours, 2,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F100101202
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER FELL OFF NEAR SEAT 23C. REINSTALLED COVER.
